# SDR HEEA072016

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,690 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 412001300105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS FOUND WORN DURING DAILY CHECK. REPLACED WITH SERVICEABLE ASSY.
